# SDR ASAA0977111

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,203 hours, 16,264 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 186A20132
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FIXED L/E SKIN IS GOUGED.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED.
